# SDR ALG2006F00017

- Difficulty date: January 18, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200904045
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACK.  REMOVED AND REPLACED RT MLG SWITCH AND HARNESS.  AIRCRAFT JACKED AND GEAR OPERATIONAL CHECK GOOD.  (K)
